Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 59, NWS Lincoln, IL

April 22, 2011Fulton County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 22, 2011, 7:35 PM CDT for Fulton County, Schuyler County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2011, 7:35 PM CDT (00:35 UTC)
Expired
Apr 22, 2011, 8:15 PM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
411 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WUUS53 KILX 230035
SVRILX
ILC057-169-230115-
/O.NEW.KILX.SV.W.0059.110423T0035Z-110423T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 815 PM CDT.

* AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF RUSHVILLE...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...LEWISTOWN...LITTLETON...BROWNING...ASTORIA...VERMONT...
  IPAVA...CUBA...RAY...BLUFF CITY...TABLE GROVE...MARBLETOWN...
  BERNADOTTE...MARIETTA...DUNCAN MILLS...SMITHFIELD...ELLISVILLE...
  BRYANT...LIVERPOOL AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4014 9079 4029 9068 4029 9045 4058 9046
      4070 9036 4041 8997 4037 9005 4033 9005
      4017 9023 4002 9064 4005 9068 4007 9068
      4008 9071 4010 9071 4010 9074
TIME...MOT...LOC 0035Z 231DEG 50KT 4014 9064
WIND...HAIL 60MPH 1.00IN

$$

AUTEN
2 follow-up statements
007 
WWUS53 KILX 230059
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT FRI APR 22 2011

ILC169-230109-
/O.CAN.KILX.SV.W.0059.000000T0000Z-110423T0115Z/
SCHUYLER IL-
759 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SCHUYLER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4034 9045 4058 9046 4070 9036 4041 8997
      4037 9005 4033 9005 4024 9015
TIME...MOT...LOC 0059Z 231DEG 52KT 4037 9026

$$

ILC057-230115-
/O.CON.KILX.SV.W.0059.000000T0000Z-110423T0115Z/
FULTON IL-
759 PM CDT FRI APR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON COUNTY
UNTIL 815 PM CDT...

AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
IPAVA...OR 10 MILES SOUTHWEST OF LEWISTOWN...MOVING NORTHEAST AT 60
MPH.

LOCATIONS IMPACTED INCLUDE...
  LEWISTOWN...CUBA...DUNCAN MILLS...SMITHFIELD...ELLISVILLE...
  BRYANT...LIVERPOOL AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4034 9045 4058 9046 4070 9036 4041 8997
      4037 9005 4033 9005 4024 9015
TIME...MOT...LOC 0059Z 231DEG 52KT 4037 9026
WIND...HAIL 60MPH 1.00IN

$$

AUTEN
430 
WWUS53 KILX 230115
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT FRI APR 22 2011

ILC057-230126-
/O.EXP.KILX.SV.W.0059.000000T0000Z-110423T0115Z/
FULTON IL-
815 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4034 9045 4058 9046 4070 9036 4041 8997
      4037 9005 4033 9005 4024 9015
TIME...MOT...LOC 0059Z 231DEG 52KT 4037 9026

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:40 PM CDT, 55 minutes earlier.

Area forecast discussion, Apr 22, 6:40 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT FRI APR 22 2011

.DISCUSSION...
ISSUED 215 PM CDT FRI APR 22 2011

ACTIVE WEATHER PATTERN TO CONTINUE INTO AT LEAST THE MIDDLE OF
NEXT WEEK WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS.
PRIMARY THREAT FOR EXCESSIVE RAINFALL WILL SHIFT INTO SOUTHEAST
ILLINOIS TONIGHT AS THE COLD FRONT...CURRENTLY OVER EAST CENTRAL
IOWA...BECOMES PARALLEL TO THE UPPER FLOW. WILL HOLD ON TO THE
CURRENT FLASH FLOOD WATCH FOR THE SOUTHEAST THIRD INTO EARLY
SATURDAY AFTERNOON.

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

UPPER LEVEL WAVE AND ASSOCIATED COLD FRONT MAKING GOOD PROGRESS TO
THE EAST AND IS EXPECTED TO PUSH INTO SOUTHEAST ILLINOIS BY LATE
TONIGHT. BIG QUESTION IS WHETHER ADDITIONAL CONVECTION MAY DEVELOP
AHEAD OF THE COLD FRONT LATER THIS AFTERNOON AND EVENING. SHORT
TERM MODELS...ALONG WITH THE HI-RES NMM AND ARW MODELS INDICATE
ADDITIONAL CONVECTION WILL FORM ALONG THE COLD FRONT AND SWEEP
ACRS THE AREA DURING THE EVENING. ENOUGH LOW LEVEL CONVERGENCE
ALONG THE APPROACHING SURFACE WAVE AND FRONTAL BOUNDARY SHOULD
BE ABLE TO SUPPORT SOME CONVECTION ACRS THE AREA THIS EVENING
WITH AN OVERALL SHIFT OF THE STORMS INTO THE SOUTHEAST.

FRONT SHOULD BECOME STATIONARY ALONG OR JUST SOUTH OF INTERSTATE
70 WITH A VERY FAVORABLE SETUP FOR EXCESSIVE RAINFALL ALONG THE
FRONTAL BOUNDARY LATE TONIGHT INTO SATURDAY MORNING...WITH A CHANCE
FOR ADDITIONAL STORMS ACRS THE SE LATE SATURDAY NIGHT INTO SUNDAY.
FURTHER NORTHWEST...POPS WILL BE TRIMMED AS SOMEWHAT DRIER AIF FILTERS
IN BEHIND THE COLD FRONT LATE TONIGHT AND MOST OF SATURDAY. STILL
APPEARS THE BETTER RAIN CHANCES WILL BE ALONG OR SOUTH OF INTERSTATE
OF 72 LATE SATURDAY INTO SUNDAY MRNG BUT WILL CARRY SOME LOW CHANCE
POPS FURTHER NORTH. LATEST 12Z ECMWF SUGGESTS A NORTHWARD PUSH TO
THE FRONTAL BOUNDARY OVER SE IL LATE SUNDAY INTO EARLY MONDAY AS
ANOTHER SIGNIFICANT UPPER LEVEL WAVE PUSHES INTO THE PLAINS. AS A
RESULT...WILL CONTINUE WITH THE HIGH CHANCE POPS NORTH AND LIKELY
SOUTH FOR LATER SUNDAY INTO EARLY MONDAY.

SURFACE WAVE WILL SHIFT NORTHEAST INTO CENTRAL ILLINOIS ON MONDAY
WITH ALL AREAS EXPERIENCING HIGH CHANCE/LIKELY POPS ON MONDAY AND
MONDAY NIGHT.

LONG TERM...TUESDAY THROUGH FRIDAY

VERY ACTIVE WEATHER PATTERN TO HOLD ACRS THE AREA AT LEAST THROUGH
MID WEEK WITH ADDITIONAL SHORTWAVE ENERGY FORECAST TO PUSH ACRS
THE REGION LATE TUESDAY THROUGH WEDNESDAY NIGHT. ADDITIONAL
SIGNIFICANT RAINFALL WILL BE LIKELY WITH THIS WAVE WITH MODELS
INDICATING A SLOWER PROGRESSION ACRS THE MIDWEST...WHICH WILL KEEP
AT LEAST SLIGHT CHANCE POPS GOING INTO WEDNESDAY NIGHT. LARGE CLOSED
LOW EXPECTED TO SLOWLY DRIFT EWD ACRS THE GREAT LAKES FOR THE
REMAINDER OF THE FORECAST PERIOD KEEPING TEMPS AT BIT BELOW NORMAL
FOR THE END OF THE WEEK.

SMITH
&&

.AVIATION...
ISSUED 640 PM CDT FRI APR 22 2011

LOW PRESSURE...CURRENTLY CENTERED NEAR KUIN...WILL TRACK NORTHEAST
INTO THE GREAT LAKES BY 12Z SATURDAY. THIS TRACK WILL PULL A COLD
FRONT THROUGH THE CENTRAL ILLINOIS TERMINALS TONIGHT.
HOWEVER...UNTIL FROPA...IFR CIGS ALONG WITH SCATTERED SHOWERS AND
A FEW THUNDERSTORMS ARE ANTICIPATED. ONLY INCLUDED A TEMPO FOR
THUNDER AT THE FURTHER SOUTH KSPI/KDEC TERMINALS WHERE THEY WILL
GET INTO THE WARMER AIR TO THE SOUTH OF THE SURFACE LOW. SOUTH
SOUTHEAST WINDS AHEAD OF THE FRONT WILL TREND WESTERLY WITH
FROPA...WITH CIGS CLIMBING TO VFR. VFR CONDITIONS AND GUSTY
WESTERLY WINDS ARE ANTICIPATED SATURDAY BEHIND THE SYSTEM.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ILZ054>057-
061>063-066>068-071>073.

&&
Hazardous weather outlook, Apr 22, 3:25 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT FRI APR 22 2011

ILZ054>057-061>063-066>068-071>073-232030-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
325 PM CDT FRI APR 22 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF RAIN AND THUNDERSTORMS WILL CONTINUE TONIGHT. FLASH
FLOODING WILL BE POSSIBLE ALONG WITH THE CONTINUED RIVER FLOODING
AS RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE LIKELY. SEVERE STORMS
WITH HAIL WILL ALSO BE POSSIBLE LATER THIS EVENING. SEVERE
WEATHER THREATS WITH THE SECOND PERIOD OF STORMS WILL BE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A
STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE.
RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE
STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE
SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.

ILZ027>031-036>038-040>053-232030-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
325 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SECOND ROUND OF THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE
THROUGH CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY IN THE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A
STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE.
RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE
STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE
SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.

HJS

In the hours before

Local storm report, Apr 22, 1:54 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
154 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            2 NW FRANKLIN           39.64N 90.07W
04/22/2011                   MORGAN             IL   LAW ENFORCEMENT

            2 TO 3 FEET OF WATER OVER ROAD.

&&

JRP
Local storm report, Apr 22, 2:43 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
04/22/2011  M1.69 INCH       LAWRENCE           IL   CO-OP OBSERVER

            SINCE 7 CDT

&&

BOUSLEY
Local storm report, Apr 22, 3:03 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/22/2011  M1.16 INCH       FULTON             IL   MESONET

            STORM TOTAL. SWOP REPORT.

&&

BOUSLEY
Local storm report, Apr 22, 3:06 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       3 S GREENVIEW           40.04N 89.74W
04/22/2011  M1.16 INCH       MENARD             IL   MESONET

            SINCE 0915 THIS MORNING.

1200 PM     FLOOD            2 NW FRANKLIN           39.64N 90.07W
04/22/2011                   MORGAN             IL   LAW ENFORCEMENT

            2 TO 3 FEET OF WATER OVER ROAD.

1213 PM     FLOOD            1 S ATHENS              39.95N 89.72W
04/22/2011                   MENARD             IL   EMERGENCY MNGR

            2 TO 4 INCHES OF WATER OVER POST ROAD AND RISING.

1219 PM     HEAVY RAIN       MORTON                  40.61N 89.47W
04/22/2011  M1.36 INCH       TAZEWELL           IL   MESONET

            PAST 24 HOURS.

1243 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
04/22/2011  M1.40 INCH       KNOX               IL   MESONET

            PAST 24 HOURS.

0100 PM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
04/22/2011  M0.90 INCH       SANGAMON           IL   MESONET

            RAIN FALL SINCE 7 AM.

0105 PM     TSTM WND DMG     8 SSW NEWTON            38.88N 88.22W
04/22/2011                   JASPER             IL   EMERGENCY MNGR

            CAMPING TRAILER BLOWN OVER...AT KUHLS CAMPGROUND.

0105 PM     TSTM WND DMG     3 W INGAHAM             38.83N 88.39W
04/22/2011                   CLAY               IL   EMERGENCY MNGR

            ONE FOOT WIDE TREE...OVER ROAD...INGAHAM ROAD AND ONE AND
            ONE HALF MILES EAST OF DETRICH BLACKTOP.

0110 PM     HAIL             NEWTON                  38.99N 88.16W
04/22/2011  M1.00 INCH       JASPER             IL   CO-OP OBSERVER

0127 PM     HAIL             10 W BIRDS              38.84N 87.86W
04/22/2011  M1.00 INCH       LAWRENCE           IL   EMERGENCY MNGR

0130 PM     HAIL             CLAY CITY               38.69N 88.35W
04/22/2011  M1.75 INCH       CLAY               IL   TRAINED SPOTTER

0130 PM     TSTM WND GST     CLAY CITY               38.69N 88.35W
04/22/2011  M60.00 MPH       CLAY               IL   TRAINED SPOTTER

0140 PM     NON-TSTM WND GST 1 N LAWRENCEVILLE       38.74N 87.69W
04/22/2011  M60.00 MPH       LAWRENCE           IL   CO-OP OBSERVER

0140 PM     HAIL             1 N LAWRENCEVILLE       38.74N 87.69W
04/22/2011  M1.00 INCH       LAWRENCE           IL   CO-OP OBSERVER

0240 PM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
04/22/2011  M1.69 INCH       LAWRENCE           IL   CO-OP OBSERVER

            SINCE 7 CDT

0253 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/22/2011  M1.16 INCH       FULTON             IL   MESONET

            STORM TOTAL. SWOP REPORT.

&&

BOUSLEY
Local storm report, Apr 22, 5:07 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     2 N WENDELIN            38.86N 88.28W
04/22/2011                   JASPER             IL   EMERGENCY MNGR

            *** 1 INJ *** 4 CAMPING TRAILERS BLOWN OVER AT KUHLS
            CAMPGROUND...TREE FELL ON ONE CAMPER AND CUT IT IN HALF.
            CORRECTED LOCATION.

&&

AJ
Local storm report, Apr 22, 5:30 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     2 N WENDELIN            38.86N 88.28W
04/22/2011                   JASPER             IL   EMERGENCY MNGR

            PART OF METAL ROOF BLOWN OFF HOUSE.

0110 PM     TSTM WND DMG     5 S NEWTON              38.92N 88.16W
04/22/2011                   JASPER             IL   EMERGENCY MNGR

            TREE DOWN, DAMAGED PART OF A TRAILER HOME.

0110 PM     HAIL             5 S NEWTON              38.92N 88.16W
04/22/2011  E1.00 INCH       JASPER             IL   EMERGENCY MNGR

            NICKEL TO QUARTER SIZED HAIL.

&&

AJ

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:14 PM CDTSevere Thunderstorm WarningILXFulton, Peoria31 min
Apr 22, 10:17 PM CDTFlash Flood WarningILXClay, Crawford, Effingham, Jasper5 hr
Apr 22, 10:41 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence21 min
Apr 23, 11:09 AM CDTRiver Flood WarningILXMarshall, Putnam15 days
Apr 23, 11:09 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford19 days
Apr 23, 11:43 AM CDTRiver Flood WarningILXCass, Mason9 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.